# SDR FDEA202202170313

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42705
- Aircraft time: 16,510 hours, 2,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: N/A
- Component: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, J
- Precautionary procedure: J

## Discrepancy

AC DID NOT PRESSURIZE, GOT ALTITUDE WARNING AT 10,000. MAIN CARGO DOOR INDICATED NOT CLOSED  PROPERLY. DUMPED FUEL & RETURNED TO CDG. LANDED AT 568,000#    AT ARRIVAL FOUND VENT MAIN CARGO DOOR PARTIALLY CLOSED AND LATCH LIGHT NOT ILLUMINATED . MAIN CARGO TEST AND   OPARATE MULTIPLE TIMES IAW AMM 52-32-00-5. ALL TEST PASSED.
